# SDR 98ZZZX3997

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6084W
- Make and model: Snias AS350B2
- Aircraft serial: 2672
- Engine: Tmeca ARRIEL1D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Manifold
- Part number: 0292252970
- Condition: Failed
- Location: Gas Generator
- Part time: 1,265 hours
- Component: 70BM035410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC WAS PERFORMING A DAILY INSPECTION AFTER A FLIGHT AND FOUND THE COMPRESSOR WOULD NOT ROTATE, THE ENGINE WAS SEIZED.  AFTER THE ENGINE COOLED, COMPRESSOR TURNED FREELY, BUT THE REPAIR IS TO CHANGE THE GAS GENERATOR AND THE COMPRESSOR AS AN ASSY.  SUBMITTER SUGGESTED CAUSE AS COKING OF THE FUEL INJECTION WHEEL.  REF:  TURBOMECA SL 1617/94/ARRIEL/17.
